# SDR SWAA2024011631652

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS328 RBL20 AND WL208 AT PASSENGER CABIN 2023-756798<[01] TOOL USED: RADIOMETER PHOTOMETER HIGH TECH SUPPLIES; P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 12-APR-24;[02] PERFORMED REPAIR CATEGORY A ON FLOOR BEAM BS 328 AND BTW LBL 5 TO RBL 65 WL208 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] PERFORMED REPAIR CATEGORY A ON FLOOR BEAM BS 328 AND BTW LBL 5 TO RBL 65 WL208 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2. RII VERIFIED
